# SDR USAA070683

- Difficulty date: August 28, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- Aircraft time: 57,230 hours, 57,230 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602217
- Condition: Gouged
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT O/B END UPPER SURFACE, SLAT WEDGE SKIN, GROOVE/GOUGE.  INSTALLED NEW CORE FILLER & NEW UPPER SURFACE BONDED DOUBLER PER SRM 57-43-01, 51-70-10, DEFECT SIZE:  1.25 X .250 INCH.
